# SDR FDEA202509221898

- Difficulty date: September 22, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN AREA GOT 2EA ENLARGE WORN MARKS LOCATION FROM FR54.3   PLUS 19" TO FR55 PLUS 2" AT Y0 POSITION.   ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MDCC FR54.3 PLUS 19"~FR55 PLUS 2", Y0   I.A.W A300-600F SRM 53-10-16-201, PARA.4, PAGE.201~208, FIG.201. THE REPAIR CLASSIFIED AS   MAJOR CAT.A PER GMM 6-2-100.
